# SDR DALA13000395806

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 36,965 hours, 12,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR SCRATCHES AFT OF 1R DOOR.  FOUND 4 SCRATCHES ALL HORIZONTALLY IN LINE BELOW EMERGENCY LIGHT.  FIRST 2, 8" AFT.  THE OTHER 2A FOOT APART BETWEEN STATION 377.70 ND 395 RT SIDE.  REPAIRED SCRATCHES IAW SRM 53-00.
